Resultats globals: 5 registres trobats en 0.04 segons.
Articles, 5 registres trobats
Articles 5 registres trobats  
1.
27 p, 476.0 KB On periodic solutions of 2-periodic Lyness difference equations / Bastien, Guy (Université Paris. Institut Mathématique de Jussieu) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Rogalski, Marc (Université de Lille(France). Laboratoire Paul Painlevé)
We study the existence of periodic solutions of the non–autonomous periodic Lyness’recurrence un+2 = (an + un+1)/un, where {an}n is a cycle with positive values a,b and with positive initial conditions. [...]
2013 - 10.1142/S0218127413500715
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 23 Núm. 4 (2013) , p. 1350071 (18 pages)  
2.
18 p, 426.2 KB Rational Periodic Sequences for the Lyness Recurrence / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Xarles, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider the celebrated Lyness recurrence xn+2 = (a + xn+1)/xn with a ∈ Q. First we prove that there exist initial conditions and values of a for which it generates periodic sequences of rational numbers with prime periods 1, 2, 3, 5, 6, 7, 8, 9, 10 or 12 and that these are the only periods that rational sequences {xn}n can have. [...]
2012 - 10.3934/dcds.2012.32.587
Discrete and Continuous Dynamical Systems. Series A, Vol. 32 Núm. 2 (2012) , p. 587-604  
3.
16 p, 196.4 KB Volcanoes of ℓ-isogenies of elliptic curves over finite fields : the case ℓ = 3 / Miret, Josep M. (Universitat de Lleida. Departament de Matemàtica) ; Sadornil, Daniel (Universidad de Salamanca. Departamento de Matemáticas) ; Tena, Juan (Universidad de Valladolid. Departamento de Algebra, Geometría y Topología) ; Tomàs, Rosana (Universitat de Lleida. Departament de Matemàtica) ; Valls, Magda (Universitat de Lleida. Departament de Matemàtica)
This paper is devoted to the study of the volcanoes of ℓ-isogenies of elliptic curves over a finite field, focusing on their height as well as on the location of curves across its different levels. [...]
2007 - 10.5565/69987
Publicacions matemàtiques, Vol. Extra (2007) , p. 165-180  
4.
16 p, 173.8 KB Thetanullwerte : from periods to good equations / Guardia, Jordi (Escola Politècnica Superior d’Enginyeria de Vilanova i la Geltrú. Departament de Matemàtica Aplicada IV)
We will show the utility of the classical Jacobi Thetanullwerte for the description of certain period lattices of elliptic curves, providing equations with good arithmetical properties. These equations will be the starting point for the construction of families of elliptic curves with everywhere good reduction.
2007 - 10.5565/69985
Publicacions matemàtiques, Vol. Extra (2007) , p. 131-146  
5.
35 p, 526.1 KB A p-adic construction of ATR points on Q-curves / Guitart, Xavier (Universität Duisburg-Essen. Institut für Experimentelle Mathematik) ; Masdeu, Marc (University of Warwick. Mathematics Institute)
In this note we consider certain elliptic curves defined over real quadratic fields isogenous to their Galois conjugate. We give a construction of algebraic points on these curves defined over almost totally real number fields. [...]
2015 - 10.5565/PUBLMAT_59215_09
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 511-545 (Articles)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.